My father died suddenly of a pulmonary Embolism with no signs or symtoms. We are devasted…..but the one thing that keeps pulling on my heart strings is he was already on blood thinners for years after his quadrapal by pass 13 years ago. He has been taking this medicine for years and took it the morning of the embolism so how does this happen? He had been to the Dr. recently and the Dr. said everything looked great and his labs were where the Dr. wanted them to be. I have been searching the internent for answers with no luck. Please help me understand??????
I started getting migraines at 16 years old and took Sibelium for 6 months. It works great and relieved my headaches. After the 6 months, I tried going off the medication and lasted about 6 months before the headaches came back. At that point, I went back on Sibelium for one full year and again, the drug worked great.
After the 12 months, I went almost two years without a severe headache or migraine. In the last week, I started getting headaches daily and my doctor put me back on a 3-month refill of Sibelium to make sure it still works for me. I just started them last night and I feel very sleepy today, but I doubt its the drug since I’ve only taken it for one day. (Also, I am now 23 years old)
I see horror stories on here, but people react differently. I have had a very positive experience with Sibelium in the past, and I am hoping it will work the same for me this time around.
Heart attack 2 years ago, 3 stents fitted. Been suffering with pain in feet, like a constnat whipping of stinging nettles against the skin. On Asprin & Cardicor plus other tablets, has anyone else experiance this?
I have finally found something that helped…I have lived with Chronic Pain for almost 10 years and this has been a perfect medication for me.
My wife (56 years old) had been suffering from insomnia for several months which lead to depression. I had been with her for 20 years and she never suffered from any such malady, was always very positive and proactive with her health. I told her to go to the doctor, who first prescribed Ambien. She had negative effects and stopped so 6 weeks later he prescribed both Trazadone (30mg) and Restoril (30mg) to take before going to bed. He never contacted me to talk about any of this and my wife only mentioned in passing that she had new meds. The insomnia continued. The day she died she asked me to stay home from work with her. I couldn’t. According to neighbors she was outside walking and conversing with a few of them. I spoke with her in the afternoon and she sounded different- in retrospect she was drugged. She asked if I could come home early. I said I’d try to. Maybe an hour or two later she committed suicide; I found her when I got home (July 1, 2010). After six months of suffering from incapacitating grief I found the old prescriptions from the doctor, about five months after that I learned from the Coroner that they had a blood sample of my wife. I had it analyzed and there was found 2000 ng / mL of Restoril in her blood. That is twice the prescription level. I think what happened that day is she wanted to sleep, came home and took two pills instead of one and had an adverse reaction. There was no other reason for her to do this- we had a happy marriage, had saved money for a house, and she never complained to me of any suicidal thoughts prior to this event. The change in her behavior all happened that one day, after she took what was admittedly an elevated dose of Restoril. Not to sound bitter but I don’t think the pharmaceutical companies give a damn- it’s all percentage of population to them. If the percentage of death due to their drug is low, they can afford a couple lawsuits and still make their sickeningly huge profits while good souls like my wife lose their lives and families are slammed with grief and confusion.
plz send your offer for protact 5mm cat no 174-006 from tyco
Had five hours of IV infusion of Venofer on Friday. Right arm inside bend of elbow IV needle. Burned for whole five hours from needle sight to tip of middle finger. Continous burning and shooting pains every few moments for five hours. After about 4 1/2 hours my back began to hurt, I began to experience indigestion with burping, and felt like I was going to throw up.
I posted down below in response to Eyo’s post, but I just wanted to add that Artequin has an extremely slow half life and can take a long time (1-2 months) to get out of the body. Also, doctors have told me that other drugs can extend this half life, and you can only flush so much (like 15%) out with fluids.
I was on Artequin for Malaria and after the third day, started feeling off-balance, became severely dehydrated, felt like was looking consciousness and had to go to the hospital to get 4 bags of fluids via IV. That was July 30th… After that, I felt incredibly weak, my heart rate/blood pressure was erratic, felt faint and dizzy a lot of the time… Days later, they found out that it did not kill all of the malaria and put me on Quinine which extends the half life of Artequin and has a whole bunch of side effects, too… They also had me on some antibiotics for some other intenstinal infections (was in East Africa at the time)… It is now 9/25th and I’m back in the US but it has ben a slow climb back to normal. I still get tingling in my legs and arms, occasional dizziness and my energy levels are at about 85% of what they once were. I have slightly blood shot eyes, not terrible, but diffferent from before, and I bruise easily and cuts don’t heal as quickly as they did. The doctors said that they think these are all residual side effects from the drugs. The good news is that it is getting better. I honestly thought I was going to die at one point because it was so bad. Now I am back to work, hanging out with friends and expect to be fully back to normal in about a month. I was so impatient because I’ve never experienced anything like this before. Those drugs are no joke. I know you need them, but sometimes I think the drugs are worse than the illness.
I was prescribed like 5 other meds since that whole ordeal but refused all of them… just pay attention to what your body is telling you. My body was telling me that those drugs were destroying me. I also had little red dots all over my chest and arms/heaviness in head, legs and arms/eye pain/freakishly dilated pupils/labored breathing/head ache/nausea/weird nerve issues –feeling like it was raining on me when it wasn’t/itchiness/feeling like my brain was just slowing down and I couldn’t focus or think straight… It was crazytown.
To help the detox process, I just drank a ton of water — like 3 liters per day, took no meds, ate yogurt for the healthy bacteria, took vitamins, including B complex, tried to sleep enough, take walks, exercise, have spicy food, and juice fresh fruits and vegetables. It has been about 2 months since this whole ordeal began and I’m finally feeling like I am at the end of it.. It will get better!!
After 2 weeks of taking Neosaldina 6 to 6 hours for aliviating the after anaisthesia migraines , the